# SDR SWAA087387

- Difficulty date: December 25, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 52,352 hours, 51,507 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602301A
- Part serial: PA390
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 2 SLAT UPPER T/E WEDGE DELAMINATED.  REPAIRED WEDGE PER MM.
